# SDR KCSA2022042207

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777
- Aircraft serial: 66084
- Aircraft time: 11,492 hours, 1,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Component: Acmp Filter Mod
- Component part number: 271T00424
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY LOW CENTER ENGINE INDICATING AND CREW ALERTING SYSTEM DECLARED EMERGENCY
